# SDR DALA2020051302387

- Difficulty date: May 8, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 14,730 hours, 10,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROW 18 ABC AND 27 ABC ARE INOPERATIVE. REPLACED LIGHT BATTERY PACK M1670. SYSTEM OPERATION IS NORMAL.
